MathSciNet Relay Station
MathSciNet bibliographic data
MR1958012 (2003m:65023) 65D18 (53A05 58A12 65D17 68U05)
Gu, Xianfeng; Yau, Shing-Tung Computing conformal structures of surfaces. Commun. Inf. Syst. 2 (2002), no. 2, 121–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement